EconPapers    
Economics at your fingertips  
 

Laplace transforms and the American straddle

G. Alobaidi and R. Mallier

Journal of Applied Mathematics, 2002, vol. 2, issue 3, 121-129

Abstract: We address the pricing of American straddle options. We use partial Laplace transform techniques due to Evans et al. (1950) to derive a pair of integral equations giving the locations of the optimal exercise boundaries for an American straddle option with a constant dividend yield.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/S1110757X02110011

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2:y:2002:i:3:p:121-129

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2:y:2002:i:3:p:121-129